Population uncertainty and Poisson games
A general class of models is developed for analyzing games with population uncertainty. Within this general class, a special class of Poisson games is defined. It is shown that Poisson games are uniquely characterized by properties of independent actions and environmental equivalence. The general definition of equilibrium for games with population uncertainty is formulated, and it is shown that the equilibria of Poisson games are invariant under payoff-irrelevant type splitting. An example of a large voting game is discussed, to illustrate the advantages of using a Poisson game model for large games.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 27 (1998)
Issue (Month): 3 ()
|Note:||Received December 1995/Revised version July 1997|
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/182/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Harsanyi, John C, 1995.
"Games with Incomplete Information,"
American Economic Review,
American Economic Association, vol. 85(3), pages 291-303, June.
- Roger B. Myerson, 1994.
"Extended Poisson Games and the Condorcet Jury Theorem,"
1103, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Myerson, Roger B., 1998. "Extended Poisson Games and the Condorcet Jury Theorem," Games and Economic Behavior, Elsevier, vol. 25(1), pages 111-131, October.
- Myerson, Roger B., 2000.
"Large Poisson Games,"
Journal of Economic Theory,
Elsevier, vol. 94(1), pages 7-45, September.
When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:27:y:1998:i:3:p:375-392. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.